Corrigendum to "Informational requirements of social choice rules" [Math. Social Sci. 57 (2009) 188-198]
AbstractI correct the statements of Theorems 3.1 and 3.2 and the proof of Theorem 3.1 in Sato (Informational requirements of social choice rules, Mathematical Social Sciences 57 (2009) 188-198). I add a condition requiring that each rule in the theorems does not choose the entire set of the alternatives when all agents have the same preference relation.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 62 (2011)
Issue (Month): 1 (July)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
You can help add them by filling out this form.
reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.